Vol. 106, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the theory of homogeneous Lipschitz spaces and Campanato spaces

Harvey Charles Greenwald

Vol. 106 (1983), No. 1, 87–93
Abstract

In this paper the equivalence between the Campanato spaces and homogeneous Lipschitz spaces is shown through the use of elementary and constructive means. These Lipschitz spaces can be defined in terms of derivatives as well as differences.

Mathematical Subject Classification 2000
Primary: 46E35
Milestones
Received: 12 March 1981
Revised: 11 December 1981
Published: 1 May 1983
Authors
Harvey Charles Greenwald